# SDR ASAA2022081639829

- Difficulty date: August 16, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 67,213 hours, 34,346 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Transition Panel
- Part number: 146A75023
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR TRANSITION STRIP HAS CORROSION SPOTS BETWEEN STA 727B THRU STA 807, IN THE AFT CARGO BAY. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT L/H TRANSITION PANEL AND TRANSITION PANELWAS FOUND TO BE OUT OF LIMITS IAW B737-700 SRM53-00-53-1A-2. FABRICATED AND INSTALLED NEW L/H TRANSITION PANEL IAW B737-700 SRM 51-40-02-0G-0 W=8" O=.040" R=.025" L=3D=.015".
